# SDR ASAA2015042511521

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,592 hours, 8,234 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACFT GROUNDED. SATCOM LOCKUP QRH PROCEDURE PERFORMED SUCCESSFULLY.
